# SDR FDEA201009013231

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 92,134 hours, 29,062 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: F8300147
- Condition: Failed
- Location: Tank Float
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

TANK 3 TIP TRAPPED ALERT IN ADDITION TANK 3 FUEL QUANTITY LOW ALERT.BOTH ALERTS  WENT AWAY ON SHORT FINAL.   REMOVED & REPACED 4K, 6K FLOAT SWITCH.  PER AMM 28-43-01. CLOSED PANEL 633 AT IAW  28-00-00.   OPS CHECK, LEAK CHECK GOOD.
